# SDR MASA2015021312898

- Difficulty date: February 13, 2015
- Submitted: February 14, 2015
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 27,569 hours, 22,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY FLASHLIGHT CHARGE INDICATOR INOPERATIVE.
